CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Data-driven rogue waves and parameter discovery in the defocusing nonlinear Schrodinger equation with a potential using the PINN deep learning 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 404, 页码: 7
Authors:  Wang, Li;  Yan, Zhenya
Favorite  |  View/Download:61/0  |  Submit date:2021/10/26
Defocusing NLS equation with the  time-dependent potential  Initial-boundary value conditions  Physics-informed neural networks  Deep learning  Data-driven rogue waves and parameter discovery  
Envelope solution profiles of the discrete nonlinear Schrodinger equation with a saturable nonlinearity 期刊论文
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 4, 页码: 448-452
Authors:  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Discrete nonlinear Schrodinger equation with a saturable nonlinearity  Jacobi elliptic function  Envelope solution  Dark soliton solution  
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
Authors:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
Numerical solutions of a class of nonlinear evolution equations with nonlinear term of any order 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 3, 页码: 579-584
Authors:  Hong-Li, A. N.;  Yong, Cheng
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Adomian decomposition method  nonlinear evolution equations  Jacobi elliptic function  numerical solution  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
The stochastic soliton-like solutions of (2+1)-dimensional stochastic Borer-Kaup equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 835-844
Authors:  Wang Mei-Hao;  Wang Qi
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
The extension of the Jacobi elliptic function rational expansion method 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 5, 页码: 702-713
Authors:  Yu, Yaxuan;  Wang, Qi;  Zhang, Hongqing
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Jacobi elliptic functions  Nonlinear evolution equations  Travelling wave solution  Jacobi elliptic function rational expansion method  
Symbolic computation of exact solutions expressible in rational formal hyperbolic and elliptic functions for nonlinear partial differential equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 31, 期号: 2, 页码: 500-513
Authors:  Wang, Qi;  Chen, Yong
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
An application of the modified Adomian decomposition method for (N+1)-dimensional sine-Gordon field 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 147-152
Authors:  Wang, Qi
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
(N+1)-dimensional sine-Gordon field  modified Adomian decomposition method  Jacobi elliptic function solution  error analysis  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution